GENERAL FIXED POINT THEOREMS FOR PAIRS OF EXPANSIVE MAPPINGS WITH COMMON LIMIT RANGE PROPERTY IN $G$ - METRIC SPACES

Authors

  • V. Popa \Vasile Alecsandri" University of Bacau, 600115, Romania
  • A. Patriciu Department of Mathematics and Computer Sciences, Faculty of Sciences and Environment, \Dunarea de Jos" University of Galati, 800201, Romania

Abstract

In this paper two general fixed point theorems for pairs of extensive mappings with common limit range property in $G$ - metric spaces are proved. In the last part of this paper, as applications, two general fixed point results for mappings satisfying extensive conditions of integral type are obtained.

Downloads

Published

2018-02-01

How to Cite

Popa, V., & Patriciu, A. (2018). GENERAL FIXED POINT THEOREMS FOR PAIRS OF EXPANSIVE MAPPINGS WITH COMMON LIMIT RANGE PROPERTY IN $G$ - METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(2), 105-114. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/445

Issue

Section

Research Article